User: Guest  Login

Document type:
Zeitschriftenaufsatz 
Author(s):
González Merino, Bernardo; Henze, Matthias 
Title:
A GENERALIZATION OF THE DISCRETE VERSION OF MINKOWSKI’S FUNDAMENTAL THEOREM 
Journal title:
Mathematika 
Year:
2016 
Journal volume:
62 
Journal issue:
03 
Pages contribution:
637-652 
Publisher:
Oxford University Press (OUP) 
E-ISSN:
0025-57932041-7942 
Notes:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFGgeförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively 
Date of publication:
01.01.2016